Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Having gas and constipation problem after typhoid fever

Hello all, I had typhoid fever in March of this year 2011. I was hospitalized for 6 days and on iv antibiotics for 2 weeks. I have had stool samples tested and came back clear. 2 months after the fever, I feel as if I have constant gas and feel this because of the fever or medication? Is this normal? (this did not happen before the fever)
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  588
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
The antibiotics given for the treatment are known to kill the normal good bacteria in the intestine. It can cause gas, diarrhoea. The Doctor may give you Probiotics of good bacteria in tablet form. There needs some time for the intestine to heal. Maybe 2-3 weeks. Eat bland and nutritious diet rich in WELL WASHED fresh fruits and vegetables, pulses, cereals. Drink plenty of water. Don't worry. You will be fine. Be cool.
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor